# SDR DALA1138250930

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 59,876 hours, 46,066 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW WROTE UP THAT SMOKE WAS DETECTED IN SEAT ROW 15 AT GATE.  MAINTENANCE REPLACED BURNT OVERHEAD LIGHT SOCKET AT ROW 15D PER MD88 WSP 20-10-02.  LIGHT NOW OPERATES NORMALLY.  AIRCRAFT OK FOR SERVICE.
